Jump to content

Search the Community

Showing results for tags 'vision problems'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hello all, After some misplaced reluctance to create an account and my own thread, my anxiety is skyrocketing and this is the only way I can think of calming it. I took Sertraline for a single day (did not like how it made me feel + worsened hyperactivity) back in late August/early September, what followed in the next few weeks was an onslaught of generalised anxiety along with anxiety attacks. This was new for me. A week after returning to University in mid-September I experienced ‘flu-like’ symptoms, an all-consuming fatigue, malaise, brain fog, and depression (o
  2. Hi everyone, I am learning a lot from this site. Thank you. I quit Paxil CT almost 3 yrs ago (after 10 yrs on) and quit benzos 10 months ago (also after 10 yrs on then, following a 19 months taper). I am mostly functional, but still suffering several issues, the most persistent ones: poor balance, tinnitus, poor vision and floaters. Seems like these are all related to the vestibular region (brain and inner ears). I know it may take a long time to heal and that 100% healing is difficult, but would love to know if someone had these same persistent symptoms and if they eventually got
  3. Hi I am from India. Since 2001 I have been taking Fluoxetine and prothiaden( Dosulepin). First of all i want to share my story. I got panic attacks in the winters of 2000 during my schooling days and said to my parents that I will not appear in exams and not study further. My parents convinced me to complete my studies. But when I opposed they took me to a psychiatrist who initially gave me .5mg alprazolam and some other medicine which i now dont remember. I took them on and off till 2001 when again I had a panic attack. After that on advice of my father friend my parents took me to another p
  4. My names Noman, 21. I took Anafranil Lexapro Zoloft Venlafaxine Prozac over the course of 1 year. Now i have SSRI and SNRI withdrawl. Putting aside the other withdrawl symtpoms, the worst one it eye It feels as if I cannot open my eyes, when I do my eye muscles from my brain to my eye feel like they want to force shut, and i get this irriation. This leads to eye pressure, eye blood rush, eye weakness, eye cant focus, etc. I know for sure its withdrawl symptom because wheni went on prozac, it went away. Has anybody
  5. Hi All - Reading and typing are difficult, so I will try my best to relay what's going on with minimal typos. At the end of January, my psychiatrist used Prozac to begin weening me off of Pristiq (50mg), as the situation calling for meds was better and I was experiencing the haziness and vision problems associated with SSRIs. Over a month, I had discontinued both drugs (last dose of Prozac was 15 days ago). It is now March 10th and all of my symptoms are at their peak, with new ones arising regularly. My worst symptoms at this point are outlined below. I have omitted anxiety from the list
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy